# SDR C2XA96IA029

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 12017060005
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING 1C CHECK INSPECTION, FOUND RIGHT WING RIB NR 19 (NOSE RIB WEB) TO BE CRACKED.  MAINTENANCE INSTALLED L-PROFILE.  (M)
